American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R16) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 51 of 51 found      Go to page: 1 2

[31] I. Gaál and N. Schulte. Computing all power integral bases of cubic fields . Math. Comp. 53 (1989) 689-696. MR 979943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. Buchmann, M. Pohst and J. von Schmettow. On the computation of unit groups and class groups of totally real quartic fields . Math. Comp. 53 (1989) 387-397. MR 970698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Johannes Buchmann and David Ford. On the computation of totally real quartic fields of small discriminant . Math. Comp. 52 (1989) 161-174. MR 946599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Pascual Llorente and Jordi Quer. On totally real cubic fields with discriminant $D<10\sp 7$ . Math. Comp. 50 (1988) 581-594. MR 929555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] H. C. Williams. Corrigenda: ``Computation of the class number and class group of a complex cubic field'' [Math.\ Comp.\ {\bf 45} (1985), no.\ 171, 223--231; MR0790655 (86m:11078)] by G.\ W.\ Dueck and Williams . Math. Comp. 50 (1988) 655-657. MR 929564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Johannes Buchmann and H. C. Williams. On the infrastructure of the principal ideal class of an algebraic number field of unit rank one . Math. Comp. 50 (1988) 569-579. MR 929554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] René Schoof and Lawrence C. Washington. Quintic polynomials and real cyclotomic fields with large class numbers . Math. Comp. 50 (1988) 543-556. MR 929552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Emma Lehmer. Connection between Gaussian periods and cyclic units . Math. Comp. 50 (1988) 535-541. MR 929551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Kenneth Hardy, R. H. Hudson, D. Richman, Kenneth S. Williams and N. M. Holtz. Calculation of the class numbers of imaginary cyclic quartic fields . Math. Comp. 49 (1987) 615-620. MR 906194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Johannes Buchmann and H. C. Williams. On principal ideal testing in totally complex quartic fields and the determination of certain cyclotomic constants . Math. Comp. 48 (1987) 55-66. MR 866098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Johannes Buchmann. The computation of the fundamental unit of totally complex quartic orders . Math. Comp. 48 (1987) 39-54. MR 866097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Lawrence C. Washington. Class numbers of the simplest cubic fields . Math. Comp. 48 (1987) 371-384. MR 866122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Günter Lettl. A lower bound for the class number of certain cubic number fields . Math. Comp. 46 (1986) 659-666. MR 829636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] G. C. Kurtz, Daniel Shanks and H. C. Williams. Fast primality tests for numbers less than $50\cdot 10\sp 9$ . Math. Comp. 46 (1986) 691-701. MR 829639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] M. Tennenhouse and H. C. Williams. A note on class-number one in certain real quadratic and pure cubic fields . Math. Comp. 46 (1986) 333-336. MR 815853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Harvey Cohn and Jesse Deutsch. Use of a computer scan to prove ${\bf Q}(\sqrt{2+\sqrt 2})$ and ${\bf Q}(\sqrt{3+\sqrt 2})$ are Euclidean . Math. Comp. 46 (1986) 295-299. MR 815850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Veikko Ennola and Reino Turunen. On cyclic cubic fields . Math. Comp. 45 (1985) 585-589. MR 804947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] G. Dueck and H. C. Williams. Computation of the class number and class group of a complex cubic field . Math. Comp. 45 (1985) 223-231. MR 790655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Veikko Ennola and Reino Turunen. On totally real cubic fields . Math. Comp. 44 (1985) 495-518. MR 777281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] H. J. Godwin. Corrigenda: ``On quartic fields of signature one with small discriminant. II'' . Math. Comp. 43 (1984) 621. MR 758210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] H. J. Godwin. On quartic fields of signature one with small discriminant. II . Math. Comp. 42 (1984) 707-711. MR 736462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 51 of 51 found      Go to page: 1 2